Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
volcom3453

Tazorac log, my second time on it! Would love feedback/questions :D

Recommended Posts

Hey all,

I was on Tazorac about 2 years ago at this time. I began using it for the first time in probably September or October of 2006, and was almost completely clear by Mid December. I had cysts on my back, forehead, chin and just acne in general. I was also on Minocycline at the time. Well, now after being on Mino+Differin for a year, it sucks. It doesn't do what Tazorac did, and I finally took initiative and used Tazorac for the first time on my face in probably a year and a half. I've got a month break from college, so why not just get over with the worst part now if I break out? I will keep a log of each day if people want me to! Just want to share my story here since people here understand and empathize. I really hope it can clear my face, because I'm not going to make the mistake of stopping tazorac again.

Share this post


Link to post
Share on other sites
Hey all,

I was on Tazorac about 2 years ago at this time. I began using it for the first time in probably September or October of 2006, and was almost completely clear by Mid December. I had cysts on my back, forehead, chin and just acne in general. I was also on Minocycline at the time. Well, now after being on Mino+Differin for a year, it sucks. It doesn't do what Tazorac did, and I finally took initiative and used Tazorac for the first time on my face in probably a year and a half. I've got a month break from college, so why not just get over with the worst part now if I break out? I will keep a log of each day if people want me to! Just want to share my story here since people here understand and empathize. I really hope it can clear my face, because I'm not going to make the mistake of stopping tazorac again.

I'd appreciate you keeping track of your progress. I just started taz .01% yesterday and I'm a bit scared for what's to come, as I know that new products generally can make the skin worse first. I have a lot of whiteheads on my chin and around my mouth area and I'm paranoid that they're all going to morph into big red blemishes at the most inconvenient times, not that acne is ever really convenient, but there are times when you have no plans so it's not so bad. Plus I'm going to have to deal with plenty of family get togethers very soon and I don't want my skin to look awful. Good luck to you!

Share this post


Link to post
Share on other sites
Hey all,

I was on Tazorac about 2 years ago at this time. I began using it for the first time in probably September or October of 2006, and was almost completely clear by Mid December. I had cysts on my back, forehead, chin and just acne in general. I was also on Minocycline at the time. Well, now after being on Mino+Differin for a year, it sucks. It doesn't do what Tazorac did, and I finally took initiative and used Tazorac for the first time on my face in probably a year and a half. I've got a month break from college, so why not just get over with the worst part now if I break out? I will keep a log of each day if people want me to! Just want to share my story here since people here understand and empathize. I really hope it can clear my face, because I'm not going to make the mistake of stopping tazorac again.

Do you have or did you noticed extreme open pores on your face when using Tazorac ?

Share this post


Link to post
Share on other sites
Do you have or did you noticed extreme open pores on your face when using Tazorac ?

Before I may have, but I think having no acne really overshadowed anything like that so I never really noticed.

Anyway,

It is day four and things seem to be going fine and as I expected. Since I stopped Differin and started Taz immediately, I am hoping my face kind of knows I have been using retinoids and doesn't break out. So far I have not really had any new pimples. I have been recovering from quite a bit, a bad cyst inside my earlobe haha. I think it was cause by changing water from school to water at home in the shower. Anyway, I have began noticing the infamous burning sensation to the applied areas, but I can't even really tell unless something touches my face or if I do. My skin has been dry and a little flaky after my shower in the morning, but really hasn't been oily which is pleasant. I am assuming it will start peeling some within the next week or so, but so far it's going well.

Anyway, I have been taking a photo of my face in photobooth on my mac everyday to track improvement. I can post some photos later sharing improvement maybe.

So far, so good. How is your taz going Namaste?

Share this post


Link to post
Share on other sites

Well I don't think anyone cares but I will update more anyway lol.

I just saw my derm today and she seemed perplexed as to why I stopped Differin and started tazorac. It's simple, differin sucks. Anyway, I have a cyst on my chin that got worse recently so I did some hot compressions with a cloth so hopefully the pain and swelling dies down tonight. Otherwise my skin is alright. Not many new spots, cheeks are doing better than before acne wise, but not redness/peeling/dryness. A little burning is still occurring but it's easy to handle. My derm wants me to come back in a few weeks to see how taz is working and prescribe me with a different BP that is new. Maybe it will help me even more?

Share this post


Link to post
Share on other sites

Hello, I have a new update for my flurry of readers lol

Well I think I am experiencing a breakout or maybe an initial breakout a little less than two weeks into using tazorac. My derm gave my free samples of the lower dose or strength when i started the first 5 or 6 day on the strong stuff. I wonder if this caused the change and if I should go back? I have like 3 new whiteheads on my chin and a few smaller red pimples around my face. Stupid breakout, I hope tazorac really starts kicking in soon. My skin must be purging from the pimples weak ass differin couldnt get rid of

Share this post


Link to post
Share on other sites

hey volcom3453, glad to hear things are going alright for you. So far I've seem to have been getting some of those initial breakouts, but then again it's the holidays so i was eating way too much, and with all the whiteheads i have i've just been expecting breakouts. I don't use it daily, which i really hope doesn't extend the breakout period, just that it's .1% and i never even used the .05% so it's very harsh on my skin. I had some flaky days, but since i cut back my usage it's been much better. I'm hoping the breakouts don't continue too much. Good luck and happy holidays :)

Share this post


Link to post
Share on other sites

thanks, glad to know things are doing alright for you too. I haven't updated in a while, but Tazorac seems to be working alright still. I just had food poisoning so I couldn't take my pill for 2 times because of my stomach. I think my skin broke out a little more after that :( Anyway, I hope it starts to work even more. I haven't got any peeling yet, and it's been 3 weeks. I'm wondering if that will happen.

Share this post


Link to post
Share on other sites

Hey! Big question here:

I just got kind of a worse breakout thee past few days and didn't expect it. I guess I wouldnt say that bad but a few pimples in spots I normally don't get and still quite a few small red ones around my chin. I just switched back to the stronger Taz yesterday, and like 5 days ago I was unable to take my oral antibiotics for 2 pills (one days worth) because of food poisoning. Could missing those 2 doses contribute to a breakout too? Am I experiencing another tazorac related breakout nearly 4 weeks into starting it?

Share this post


Link to post
Share on other sites

I am currently on taz 0.1% and am about a month into it. I was on differen for about a year and it didn't do much. I can already tell taz is having a major affect, already starting to get smoother skin and less red. I'm pissed, why wasn't I prescribed this stuff earlier? I have moderate acne but severe when I get a break out, it also looks worse with my scars. I peeled the first 3 weeks and was really red and itchy. I stuck with it and its been getting better every day. However I have been getting more little white heads than ever before, but that's better than the deep ones on the cheeks. I'll keep updated.

p.s. if your peeling really bad and no moisturizer is working for you try vanicreme light lotion. I got it from my dermo and it is awesome. It rubs in easily and has sun screen in it. Works great for me, might be able to order it offline if you can't find it. I use a lot of vanicremem products and would suggest them to others with bad acne and sensitive skin. It's also really cheap, like 8 bucks.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×